# SDR SWAA2022030770510

- Difficulty date: February 9, 2022
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N7873A
- Make and model: Boeing 737*
- Aircraft serial: 29350
- Aircraft time: 48,860 hours, 26,568 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PASSENGER CABIN FLOOR PANEL 242XF LOWER SKIN CRACKED. / [01] DUE TO THE EXTENT OF DAMAGE; REPLACED FLOOR PANEL 242XF IAW SRM 51-10-02-0G-0 PARA 9; ACO 8771-25 AND ESR 22-01197.;[02] VERIFIED CORRECTIVE ACTION 1
